Can you mix tramadol with hydrocodone

Common Questions and Answers about Can you mix tramadol with hydrocodone

ultracet

I wish you lots of luck, just wanted so share my husbands story with you so maybe it can help save someone else from them , Get better really soon and lots of prayers and love coming your way <3 Lexi
Have you ever mixed tramadol with oxycontin or hydrocodone? I have a relative who is addicted to oxycontin regularly and was recently prescribed tramadol as well. I was wondering if it is safe to mix the two?
Work out and be active as soon as you can...even if you don't feel like it! It will help with the anxiety as will anxiety meds only if really needed! Take care to all going through this! Whatever doesn't kill us makes us stronger! If you can beat this without going back then you are truly one of the strongest people around. It's not easy, but is far from impossible!
Whatever gets you through the major withdrawls initially, God Bless You. I can relate to you with the kids. I have a 5 year old and 18 month old. Both girls. As I was withdrawing, I keep hearing Barney and Elmo over and over in my head. I feel I am getting much closer to my family since the fog has lifted. It does get better every day. There is alot of support,compassion and wisdom on this board. Hang in there!!
it is poison, it will destroy your life and eventually kill you. It gives you a false sense of happiness, you feel like you can do anything, but in reality you are so dependent on it that you actually can't do ANYTHING. Quitting isn't easy, but it was the best decision I had made in a LONG time.
David , best way with tram i not taper off .Can you have your GF help you by holding on to your pills You are not supposed to CT off of them because of the seizure risk .It can be done its not easy but you can do it I have been off of them for 9 and a half months ....If I can do it anyone can ...stick around post often we are here to help.
Tramadol is a partial synthetic opiate. I read in your other post you have seizures plz dont take the tramadol it is known to cause seizures it should not be taken by people with seizure disorders.
Well the good news is that you were on a low dose and for such a short time. You will be just fine in TIME! You already have put in over 40 hours by now. The Stomach issue is a very common thing when we get off Meds. We have Opiate Receptors all over and also in the Stomach area..This will take some time to clean out..Right now drink lots of fluids. If you can not eat try some Protein Drinks or get the Powder and make your own Mix up with Berries or Bananas and so forth.
You really should not need that, on top of everything else you are taking anyways. And mixing hydrocodone with Tramadol can make you sick feeling and throw up, depending on the person. I have read once not to mix the two. But any Tramadol addict like myself would give you the same advise. Good luck.
Sorry I am late to this thread. Check with your pharmacist but to my knowledge you can take codeine and hydrocodone in the same day.Not together of course. I've seen other meds mixed without adverse reactions. An example would be those of us that take, let's say Morphine SR and use hydrocodone for break through pain. But again check with your pharmacist. However your biggest concern is the amount of acetaminophen you consume in 24 hours. Are you seeing a D.O. (Doctor of Osteopathy)?
I suffer from severe back pain and have had a surgery that failed making things worse. I know it is so easy for people to say that you should just STOP taking your meds but this is NOT a good idea. First of all, not many people can comprehend the intensity of pain associated with a back injury or condition, and I honestly wouldn't wish it on my worst enemy. But you are obviously being treated for Pain Management and have been taking these meds for awhile.
I used to go in November when not many people were there, and I'd walk forever along the beach, just where the water lapped at my feet, and marvel at the wonder of the endless gulf meeting the endless sky. I had long talks with God on those walks -- I wish I were going with you! Wizard -- you are one cool dude. I'm still on the lookout for those flying monkeys! I wonder if they would make good pets?
it is dangerous if you take more then you should or if you mix the drug with anything else ....it is just as well that you are afraid of taking it ....
I had a much worse habit than yours and I know from experience you CAN"T TAPER off hydrocodone after long periods of time. You need a program to quit. I used Suboxone, it saved my life. Tapering is just a nice way of wanting to halfway quit. Your boby chemistry has been altered by the pills and the only way to get it back is quit cold turkey and be patient for a year or try the sub program and be patient for a year.
I have been on all sorts of heavier opiates for extended periods of time and have gone off them. There are two bigger problems with tramadol, that you can only take a certain amount in a day, which is usually not enough for people with severe pain, and it can make you itch.
( if I can do this so can you good luck and the first thing you need is the right mind set with the willpower if you don't change your way of thinking you have no chance.
) p.s. and I can lead you to other threads about tramadol withdrawal if you're interested.
Yea, hey I'm glad you came in. I hope you can quit with me and others here. It helps a lot having support. I know what you are going through. I very much want my life free and clean again. I feel the life slowly coming back into me every time I drop a pill! It's Exciting! And I'm saving money! Let us know how you are doing/what you are going through. I'm glad you are here.
the greens i talk about aren't tea tho really...it's all natural ingredients that you can mix with what ever liquid you like. Hopefully someone will post about the mix you are talking about..... and sanford is a long way from orlando if you've just flown for hours...especially with traffic!!
But like anything in life, do your homework and YMMV will still apply. But have a frank discussion with a MD/DO you trust and respect and see if it can help you.
I know we all suffer in different ways, but don't rely on a god or a miracle to cure you because it won't happen, harsh words but a reality non the less. This is your life and you must grab it with both hands. Only you can do this with a positive mental attitude, don't give up & if you are on day 2, trust me it get's easier; I'm on day 4 and I feel much better already.
I have gone through hell with it, so I would love to, but my doctor will only prescribe it for me for pain, nothing else. (vicodin is an obvious side issue I have) Basically I want to but it helps me sleep and focus and takes care of my back pain which is chronic in my lower back.
ohhhh also taking like a handful at a time of tramadol can cause sezuires .If you abuse tramadol you can sezuires you also want to be sure never to take it while on an SSRI AD honestly I would not want to mix tramadol with and AD .Not only does it increase your seizure risk it also raises the risk of serotonin syndrome which can be fatal.
You can quit tramadol. You can stop. You can recover. I believe in you!
If all these great people on here can do it and live we all can! Remember, as soon as you can, anything that diverts your attention away from the physical and mental discomfort helps. 1 day plus some...you are doing great!
Day 22 Cold Turkey Tramadol ... I woke up HAPPY. I used to wake up happy all the time, before the Tramadol. Waking up happy is good. Then I tried to move. I had to use my hands and arms to get up out of bed. My body has been pushed as far as it will go. So after trying all my best tricks (aminos, coffee, food, vitamins, water) I finally stopped the struggle and called in sick for work. Tomorrow will be a busier day anyhow.
It's a bumpy ride. But I promise you have come to the right place if you want to get off Tramadol. Forever. This is a place to find support and give support from those who really know what it is like. Understanding is essential! You can do this. And yes. Eventually you will heal!
I've been taking hydrocodone 10-325 , 10 of them a day, usually take three when I wake up at 2:30 in the morning to go to work. Then about 11:00am at work I take 5 then usually 2 or three at about 6:30 pm when I lay down to try to go to sleep for work the next day. I know that's 11 pills but I vary on the amount that I take before I go to bed. I work a 4am till 2:00 pm job operating heavy equipment. How am I going to quit taking this stuff and maintain my job when I go through withdrawals?
You're in the right place if you want off the Tramadol! You can do it! I believe in you!
Hi! I was just curious how you all feel about the question regarding meds & addiction??? I have read through alot of the posts and began wondering if everyone is just soooo diffierent or is a vice just a vice??? I quick history of my problem; I was diagnosed w/mild narcolepsy about 8 years ago........I eventually went on 1 10 mg of Adderall in the morning and 10 mg klonopin at night b4 bedtime..........
MedHelp Health Answers